# SDR DALA2017110307933

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FUSELAGE SKIN AROUND AFT THE HINGE OF THE NLG DOOR.  THE SKIN WAS REPAIRED IAW SRM 53-10-01-2R-11, 51-41-02-0G, AND 51-41-05-0G.
